MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/106002809002400306

Медицинская библиотека · DICP : the annals of pharmacotherapy · 1990

Perphenazine-induced priapism.

Chan J, Alldredge B K, Baskin L S

Клинический случайСтатьяПеревод в очереди

Аннотация

A 29-year-old man experienced four episodes of prolonged painful erection while being treated with perphenazine for paranoid schizophrenia. Each episode of priapism lasted five hours or longer. On two occasions, aspiration of blood from the corpora cavernosa resulted in detumescence; the other episodes were successfully managed with operative shunting of blood from the congested cavernosa. Perphenazine was discontinued after the fourth episode of priapism and antipsychotic treatment with thiothixene was subsequently initiated. During 16 months of follow-up, the patient has reported normal erections without repeat episodes of priapism.

Для цитирования: Chan J, Alldredge B K, Baskin L S. Perphenazine-induced priapism.. DICP : the annals of pharmacotherapy. 1990. DOI: 10.1177/106002809002400306.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.